MathSciNet Relay Station
MathSciNet bibliographic data
MR2000646 (2004f:60053) 60F05
Sharakhmetov, Sh. Convergence of $U$-statistics and of von Mises functionals in the mean metric. (Russian) Teor. Ĭmovīr. Mat. Stat. No. 68 (2003), 152--157; translation in Theory Probab. Math. Statist. No. 68 (2004), 167–172
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement